Last night i did my avonex injection and when i inserted the needle my entire muscle flew into a spasm. Not fun, What I am wondering is if that is common after using it for a while or if i injected it wrong? I did it in the same area that i always do and this was the first time it happened. Good news though, NO "FLU LIKE" SYMPTOMS. I took ibuprofen before the injection and after so i wonder if that is key for me. Whatever it may be I am so glad that the side effects have subsided! No chills, no aches! Thank you for listening!
You might have struck a nerve inside. You might want to call the avonex helpline (I've forgotten what it's called) and check, just to be sure.
I don't do avonex, but do betaseron. I find the ibuprofen is the only thing that helps me keep the side effects at bay. I take two right before injection, then head to bed.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....